| Model Number |
02.07.0420SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 august 2021: lot 1906430: (b)(4) items manufactured and released on 03-sep-2019.Expiration date: 2024-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional items involved in the event, batch review performed on 01 august 2021: gmk-revision 02.07.2405r femur revision ps size 5 r lot.167068: lot 167068: (b)(4) items manufactured and released on 11-jan-2017.Expiration date: 2021-12-18.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.Fcl13065 extension stem - fluted ø 13 l 65 lot.115703a: lot 115703a: (b)(4) items manufactured and released on 09-nov-2017.Expiration date: 2022-10-16.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.0005 offset connector 5 mm lot.1909719: lot 1909719: (b)(4) items manufactured and released on 19-feb-2020.Expiration date: 2025-02-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.1204r fixed tibial tray cemented size 4 r lot.111454: lot 111454: (b)(4) items manufactured and released on 17-jun-2011.Expiration date: 2016-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2017.
Event or Problem Description
The patient had primary knee surgery on (b)(6) 2012 and had the total knee implanted around a nail.On (b)(6) 2021, the surgeon removed the femoral component and poly to remove the nail.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly.Presently, on (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.